Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Stomach pain, black stools. Taken medication for loose motion. What is the problem?

hello sir few days back i had loose motion for almost 2 days,i took medicine and all became OK but after that some time i have pain in my stomach and my stool color is continuously black since 3 days. I have no any other problem also i didn t take any medicine between these 3 days. what is the problem sir.? Thank you in advance.
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
Welcome to Healthcare magic!
Black stools can indicate upper gastrointestinal bleeding.
Sometimes taking iron tablets and peptobismol can cause similar looking stools.
If you are not on iron or peptobismol, have an upper GI endoscopy done to rule out upper GI bleeding.
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor